Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An order-theoretic description of Marinescu spaces

Authors: W. A. Feldman and J. F. Porter
Journal: Proc. Amer. Math. Soc. 41 (1973), 602-608
MSC: Primary 46A15; Secondary 54A20
MathSciNet review: 0328528
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that any inductive limit $ E$ in the category of convergence spaces of real locally convex topological vector spaces (i.e., any Marinescu space) can be embedded in a partially ordered vector space so that convergence in $ E$ can be characterized as an order-theoretic convergence. The order-theoretic convergence in question is a modification of classical order convergence.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A15, 54A20

Retrieve articles in all journals with MSC: 46A15, 54A20

Additional Information

Keywords: Convergence space, Marinescu space, partial order, order-theoretic convergence
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society